MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.
 
Event or Problem Description
The patient was being implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2025.It was reported that a blister formed within the alto main body and occluded the limb; however, it was still patent and there was blood flow through it.The physician ballooned the graft and added a viabahn (non-endologix) stent to open the graft and move it up more.This helped open the limb a bit more, but it was still partially occluded.The final patient status was not reported.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the aortic stenosis is unconfirmed.The blister in the iliac leg of the aortic body and the additional endovascular procedure (addition of non-endologix stent) are confirmed.This is moderately consistent with the reported adverse event/incident.The still photos provided were non contrasted; therefore, the occlusion or stenosis could not be determined.The operative note did not included reference to stenosis or occlusion, but did confirm the additional non-endologix stent implanted.Device, user procedure or anatomy relatedness of complaint could not be determined.The procedure related harm identified was a left groin hematoma (access site complication).The final patient status was discharged on the second post operative day home in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated h6: investigation finding codes: remove code 3233 h6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd.
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd.
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd.
santa rosa, CA 95403
8009832284
MDR Report Key21963955
Report Number3008011247-2025-00036
Device Sequence Number9170735
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)270503(10)FS042924-59
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2680-N
Device Lot NumberFS042924-59
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT, LOT # FF090924-01.; OVATION IX ILIAC LIMB, LOT # FS041124-02.; OVATION IX ILIAC LIMB, LOT # FS052824-29.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale